Article

Spectral analysis of the Direct Sum Hamiltonian Operators

Published in: Quaestiones Mathematicae
Volume 39 , issue 6, pages: 733–750
DOI: 10.2989/16073606.2015.1134697
Author(s): Bilender P. AllahverdievDepartment of Mathematics, Turkey, Ekin UğurluDepartment of Mathematics and Computer Science, Turkey,

Abstract

In this paper we investigate the deficiency indices theory and the selfad-joint and nonselfadjoint (dissipative, accumulative) extensions of the minimal symmetric direct sum Hamiltonian operators. In particular using the equivalence of the Lax-Phillips scattering matrix and the Sz.-Nagy-Foia¸s characteristic function, we prove that all root (eigen and associated) vectors of the maximal dissipative extensions of the minimal symmetric direct sum Hamiltonian operators are complete in the Hilbert spaces.

Get new issue alerts for Quaestiones Mathematicae